Real Analysis Exchange

On the Almost Continuity of the Diagonal of Functions

Dariusz Doliwa and Ryszard Jerzy Pawlak

Full-text: Open access

Abstract

In this paper we consider the following questions: Under what additional assumptions is the diagonal \(f\triangle g\) of almost continuous functions vanishing on the set of discontinuity points of an almost continuous function, too. Moreover, one can show that the facts considered (diagonals and ac-homotopies) can be applied to the characterization of continuity or the investigations of the algebraic operations on almost continuous functions.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 459-470.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001358

Mathematical Reviews number (MathSciNet)
MR1639948

Zentralblatt MATH identifier
0943.26008

Subjects
Primary: 26A15; 54C08

Keywords
{diagonal function almost continuity; porosity.}

Citation

Doliwa, Dariusz; Pawlak, Ryszard Jerzy. On the Almost Continuity of the Diagonal of Functions. Real Anal. Exchange 23 (1999), no. 2, 459--470. https://projecteuclid.org/euclid.rae/1337001358


Export citation